# SDR DL73S041119

- Difficulty date: December 18, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N373DL
- Make and model: Boeing 737247
- Aircraft serial: 23520
- Aircraft time: 46,647 hours, 36,537 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Part serial: MX494350
- Condition: Failed
- Location: A-Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF A-SYSTEM HYDRAULIC PRESSURE IN FLIGHT.  REPLACED BOTH ENGINE PUMPS DUE A-SYSTEM CONTAMINATION.
